# SDR 96ZZZX3918

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837007
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 708475004
- Condition: Cracked
- Location: Lt Wing
- Part time: 5,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIB IN LEFT WING WHEELWELL CRACKED.  CRACK LOCATED IN RIB FLANGE RADIUS AT FORWARD LOWER CORNER WHERE RIB RIVETS/BOLTS TO SPAR.  DRAG LINK KNUCKLE ALSO ATTACHES AT THIS POINT.
